# SDR DXTA2016012306168

- Difficulty date: January 24, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 7,533 hours, 5,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fan
- Part number: 9G1224A4M03
- Condition: Failed
- Location: Radome
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, G, J
- Precautionary procedure: O

## Discrepancy

WHILE SITTING IN COCKPIT PRIOR TO ENGINE START, HEARD AN AUDIBLE POP WITH SIMULTANEOUS INDICATIONS OF THE  RADOME FAN CAUTION LIGHT, FLASHING MASTER CAUTION, BOTH PFDS, MFD & FMS WENT BLANK BUT WERE BACK LIT.  45 SECONDS LATER A LOUD BUZZING NOISE CAME ACROSS COCKPIT SPEAKERS.  ELEC BURNING ODOR, STRONGEST IN NOSE COMPARTMENT & THE CONTROL UNIT CATS EYE WAS TRIPPED IN THE NOSE COMPARTMENT.  PERFORMED TROUBLESHOOTING, FOUND RADOME FAN MOTOR TO BE CREATING BURNING ODOR, DC CONTACTOR RELAY KZ033 TO BE FAULTY.  ACCOMPLISHED REPLACEMENT OF RADOME FAN MOTOR.  ACCOMPLISHED REPLACEMENT OF RADOME FAN MOTOR DC CONTACTOR RELAY KZ033.  PERFORMED OPS CHECKS SATISFACTORY, RESET ANTI-SKID CONTROL UNIT CATS EYE.  PERFORMED OPS CHECK SATISFACTORY.  ACCOMPLISHED IAW AMM 04-50-03, 21-25-00 & 32-42-00.
